# SDR DLL15961570

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193W1172
- System (JASC): 2440 · External Power System
- Part: Wire
- Condition: Burned
- Location: External Power
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING SWITCH OVER FROM EXT PWR TO APU PWR TOTALLY LOST ALL ELECTRICAL POWER.  CHECK FOUND EXT PWR RLY 2441-K1 BURNED AND ALL 6 FEEDER WIRES FROM RECEPT AT RELAY BURNT.
